# SDR DALA2019062403776

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 88,165 hours, 40,181 cycles
- Engine: Pwa PW2037
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED DIVERSION DUE TO LEFT ENGINE OIL TEMP HIGH. REPLACED THE AIR/OIL HEAT EXCHANGER, FUEL/OIL COOLER, BYPASS VALVE AND OIL TEMP THERMOCOUPLE. OIL TEMPS NORMAL DURING HIGH POWER RUNS AND AIRCRAFT RETURNED TO SERVICE.
